MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC SWAN-GANZ CONTROLCATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

EDWARDS LIFESCIENCES LLC SWAN-GANZ CONTROLCATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number C146F7
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of shortness of breath, having heart catheterization."balloon on swan ganz catheter tested fine upon opening, once inside patient, balloon broke".Balloon removed intact, pin hole observed upon removal.

Brand Name
SWAN-GANZ CONTROLCATH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key9675957
Report Number9675957
Device Sequence Number14173621
Product Code DQO
UDI-Device Identifier00690103153132
UDI-Public(01)00690103153132
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/30/2020
Report Date (Section F) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC146F7
Device Catalogue NumberC146F7
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2020
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/06/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight127
Date Report Sent to FDA01/30/2020